# SDR SWAA2024121071931

- Difficulty date: November 26, 2024
- Submitted: December 10, 2024
- Operation: Air carrier
- Aircraft: N8734Q
- Make and model: Boeing 737-8
- Aircraft serial: 60713
- Aircraft time: 11,466 hours, 5,404 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH OVERWING EMERGENCY EXIT LIGHTS INOP<[01] REMOVED AND REPLACED BATTERY PER AMM 33-51-06;[02] C/W INSPECTION.
